Skip to main content
Article
Analytical Solution of Shock Waves Equation with Higher Order Approximation
International Journal of Research and Surveys
  • Valentin Soloiu, Georgia Southern University
  • M. Cheng
  • C. Chen
Document Type
Article
Publication Date
1-1-2010
Citation Information
Valentin Soloiu, M. Cheng and C. Chen. "Analytical Solution of Shock Waves Equation with Higher Order Approximation" International Journal of Research and Surveys Vol. 4 Iss. 5 (2010) p. 1991 - 1996
source: http://digitalcommons.georgiasouthern.edu/mech-eng-facpubs/14/
Available at: http://works.bepress.com/valentin-soloiu/4/